MathSciNet Relay Station
MathSciNet bibliographic data
MR2285420 (2007h:93016) 93B05 (34K35)
Jiang, Wei Function-controllability of nonlinear singular delay differential control systems. (Chinese) Acta Math. Sinica (Chin. Ser.) 49 (2006), no. 5, 1153–1162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement